# SDR 04FDEA01387

- Difficulty date: May 21, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727-200
- Aircraft serial: 20979
- Aircraft time: 50,770 hours, 38,870 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

COMPLY WITH EA 7-5720-77412 WING - SPOILER DOWN STOP RIB REPAIR.  COMPLIED WITH EA 7-5720-77412.  WORKED IN CONJUNCTION WITH EA 7-5720-77423.
